# SDR 95ZZZX2033

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N97DR
- Make and model: Beech B300
- Aircraft serial: FL4
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector Assy
- Part number: 8677813
- Condition: Burned
- Location: Cabin Lights
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RIGHT CABIN OVERHEAD LIGHTS INOPERATIVE.  INVESTIGATION REVEALED THE PLUG FOR RIGHT CABIN LIGHTS HAD OVERHEATED AND BURNED CAUSING A FIRE HAZARD IN THE CABIN OVERHEAD AREA.  THESE LIGHTS ARE AC POWERED LIGHTS.  CONNECTOR PN 8677813 AND PN 8677793.
